# SDR QXEA0000045

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Loose
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT INBOARD GEAR DOOR HINGE AFT 10-12 LOOSE TO AIRFRAME.  PROBABLE FRETTING CORROSION BETWEEN SURFACE.  REPAIRED IAW HORIZON AIR EA 4-53-914.
